The Sinaitic Inscriptions
Bibliographic Data
| ID | 20371369 |
|---|---|
| Authors | A E Cowley (corresponding author) |
| Year | 1929 |
| Volume | 15 |
| Issue | 1 |
| Pages | 200-218 |
| Publication date | 1929-05-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Journal of Egyptian Archaeology (JOURNAL) |
| Journal identifiers | ISSN: 0307-5133 • E-ISSN: 2514-0582 |
| Publisher | SAGE Publications (PUBLISHER • US) |
| DOI | 10.1177/030751332901500135 |
| OpenAlex | W2789744421 |
| Language | EN |
| Citations received | 1 |
Ancient Egypt and Archaeology · Archaeology and Historical Studies · Historical, Religious, and Philosophical Studies · History
| Citations per year | 1 |
|---|---|
| Citation span | 2025 - 2025 (1) |
| Highly cited | No |